# SDR EIAA20121022070

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1740 WL 200 LBL 59 FLOORBEAM UPPER CHORD SCREW HOLE ELONGATED.  REPAIRED M/D FLOORBEAM UPPER CHORD AT BS 1740 WL 200 LBL 0-109 PER B747 SRM 51-40-040 FIG 1.
